Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 2, NWS Miami, FL

March 24, 2013Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 24, 2013, 5:55 PM EDT for Glades County, Florida. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2013, 5:55 PM EDT (21:55 UTC)
Expired
Mar 24, 2013, 6:30 PM EDT
In force
35 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

The radar

The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 6:25 PM EDTTSTM WND DMGBuckhead Ridge, FLLARGE TREE LIMBS DOWN.
Mar 24, 6:30 PM EDTTSTM WND DMGBuckhead Ridge, FLLARGE TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS52 KMFL 242155
SVRMFL
FLC043-242230-
/O.NEW.KMFL.SV.W.0002.130324T2155Z-130324T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT SUN MAR 24 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.

* UNTIL 630 PM EDT

* AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 14 MILES WEST OF BRIGHTON
  SEMINOLE INDIAN...AND MOVING EAST AT 55 MPH.

* THE STORM WILL AFFECT...
  BRIGHTON SEMINOLE INDIAN...
  BUCKHEAD RIDGE...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2715 8087 2713 8087 2708 8093 2708 8094
      2706 8092 2703 8094 2703 8096 2705 8098
      2702 8101 2705 8127 2712 8127 2713 8117
      2721 8117 2722 8116 2722 8095
TIME...MOT...LOC 2155Z 267DEG 46KT 2714 8125

$$
KONARIK
1 follow-up statement
265 
WWUS52 KMFL 242220
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT SUN MAR 24 2013

FLC043-242230-
/O.CON.KMFL.SV.W.0002.000000T0000Z-130324T2230Z/
GLADES FL-
620 PM EDT SUN MAR 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRIGHTON SEMINOLE 
INDIAN RESERVATION...MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
BUCKHEAD RIDGE...
  AND SURROUNDING COMMUNITIES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO DAMAGING WINDS...NEARLY CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2715 8087 2713 8087 2708 8093 2708 8094
      2706 8092 2705 8093 2704 8097 2705 8098
      2704 8099 2704 8116 2705 8127 2712 8127
      2713 8117 2718 8117 2722 8108 2722 8095
TIME...MOT...LOC 2220Z 267DEG 46KT 2714 8095

$$
KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 3:05 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 24, 3:05 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT SUN MAR 24 2013

...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALL AREAS...
...VERY DRY AND COLDER AIR COMING FOR MIDDLE OF THIS WEEK...

.SHORT TERM...
LOW PRESSURE OVER SOUTHERN GEORGIA WILL CONTINUE TO MOVE EAST INTO
THE WESTERN ATLANTIC WATERS TONIGHT PUSHING A COLD FRONT
ASSOCIATED WITH THE LOW DOWN THE FLORIDA PENINSULA AND INTO SOUTH
FLORIDA LATE TONIGHT INTO EARLY MONDAY MORNING. AHEAD OF THE
FRONT...THERE IS A PRE-FRONTAL TROUGH LOCATED OVER CENTRAL FLORIDA
THAT WILL BE MOVING INTO SOUTH FLORIDA TONIGHT. THIS PRE-FRONTAL
TROUGH WILL BRING SHOWERS TO SOUTH FLORIDA TONIGHT WITH EVEN A
FEW STORMS THIS EVENING. ANY STORMS THAT DO DEVELOP THIS EVENING
COULD PRODUCE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND
LOCALLY HEAVY RAINFALL ESPECIALLY AROUND THE LAKE OKEECHOBEE AREA.

THE SOUTHWEST WINDY CONDITIONS WILL ALSO SLOWLY DECREASE THIS
AFTERNOON AND SHOULD BE BELOW THE WIND ADVISORY CONDITIONS BY
EARLY THIS EVENING WHICH IS SUSTAINED WINDS OF 30 MPH AND/OR
FREQUENT GUSTS OF 35 MPH OR GREATER. SO WILL LET THE WIND ADVISORY
EXPIRED AT 7 PM EDT THIS EVENING.

THE SHOWERS WILL COME TO AND END FROM NORTH TO SOUTH OVER SOUTH
FLORIDA MONDAY MORNING...AS THE COLD FRONT CONTINUES TO MOVE SOUTH
INTO THE FLORIDA KEYS BY EARLY MONDAY AFTERNOON. THIS WILL ALLOW
FOR THE DRIER AND COOLER AIR TO THE NORTH TO WORK INTO SOUTH FLORIDA
MONDAY NIGHT INTO TUESDAY.

ANOTHER STRONGER COLD FRONT IS FORECAST TO MOVE THROUGH SOUTH
FLORIDA LATE TUESDAY FROM THE NORTH. THIS FRONT WILL BRING IN MUCH
DRIER AND COLDER WEATHER TO THE AREA FOR TUESDAY NIGHT INTO
WEDNESDAY...AS A STRONG HIGH PRESSURE SYSTEM MOVES FROM THE
CENTRAL UNITED STATES SOUTHEAST INTO THE FLORIDA PENINSULA
WEDNESDAY INTO THURSDAY.

AT THIS TIME THE FORECAST LOWS FOR TUESDAY NIGHT OVER SOUTH
FLORIDA IS FORECAST TO BE IN THE 40S OF MOST LOCATIONS...EXCEPT
MID TO UPPER 30S WEST OF LAKE OKEECHOBEE. THE WINDS WILL ALSO BE 5
MPH OVER THE INTERIOR AREAS TO 5 TO 10 MPH ALONG THE METRO AREAS.
THIS WILL MAKE THE WIND CHILL READINGS OVER SOUTH FLORIDA TUESDAY
NIGHT TO BE IN THE UPPER 30S TO MID 40S OVER MOST AREAS...EXCEPT
LOWER TO MID 30S WEST OF LAKE OKEECHOBEE. WEDNESDAY NIGHT...THE
LOWS WILL BE ABOUT THE SAME OVER SOUTH FLORIDA AS OF TUESDAY
NIGHT...BUT WITHOUT THE WIND CHILL READINGS AS THE WINDS WILL BE
NEAR CALM CONDITIONS. HIGHS ON TUESDAY AND WEDNESDAY WILL ALSO BE
IN THE UPPER 60S TO AROUND 70 DEGREES. THESE HIGHS AND LOWS ARE
ABOUT 15 TO 20 DEGREES COOLER THAN THE NORMAL HIGHS AND LOWS FOR
THIS TIME OF YEAR. THE LOWS WILL ALSO BE CLOSE TO THE RECORD LOWS
FOR THIS TIME OF YEAR AND MORE ON THIS IN THE CLIMATE SECTION
BELOW.

.LONG TERM...
THE HIGH OVER THE FLORIDA PENINSULA WILL CONTINUE TO MOVE EAST
LATE THIS WEEK INTO NEXT WEEKEND ALLOWING FOR THE WIND FLOW TO
SLOWLY SWING TO A EASTERLY DIRECTION BY NEXT WEEKEND OVER SOUTH
FLORIDA. THIS WILL ALLOW FOR THE DRY WEATHER TO CONTINUE OVER THE
AREA ALONG WITH A SLOW WARMING TREND.

&&

.MARINE...
THE WINDS OVER ALL OF THE LOCAL WATERS OF SOUTH FLORIDA WILL
SLOWLY DECREASE THIS AFTERNOON AND SHOULD BE AT 15 TO 20 KNOTS BY
EARLY THIS EVENING. SO WILL KEEP THE SCA UP FOR THE WINDS UNTIL 7
PM EDT THIS EVENING...THEN HAVE A SCEC CONDITION FOR TONIGHT FOR
ALL OF THE WATERS.

THE WINDS WILL THEN SLOWLY SWING TO A NORTHERLY DIRECTION BY
MONDAY MORNING WITH SPEEDS REMAINING AT 15 TO 20 KNOTS...AND
REMAIN AT 20 KNOTS THROUGH TUESDAY BEFORE DECREASING TO 10 KNOTS
OR LESS BY WEDNESDAY INTO THURSDAY. THIS WILL ALLOW FOR THE SEAS
IN THE GULF STREAM AND THE OFFSHORE GULF WATERS TO INCREASE TO AT
LEAST 7 FEET BY MONDAY AFTERNOON INTO TUESDAY...BEFORE SLOWLY
DECREASING TO LESS THAN 6 FEET BY WEDNESDAY.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITIES FOR TUESDAY THROUGH THURSDAY WILL BE IN
THE 20S OVER MOST OF SOUTH FLORIDA EACH DAY. HOWEVER...THE ERC'S
ARE STILL IN THE 20S OVER SOUTH FLORIDA. SO AT THIS TIME WILL NOT
BE ISSUING ANY FIRE WEATHER WATCHES FOR SOUTH FLORIDA FOR TUESDAY
OR WEDNESDAY.

&&

.CLIMATE...
HERE ARE THE RECORDS FOR ASOS SITE OVER SOUTH FLORIDA FOR TUESDAY
NIGHT AND WEDNESDAY NIGHT ALONG WITH THE FORECAST LOWS:

             03/27/13        03/27/13       03/28/13         03/28/13
CITIES    FORECAST LOWS     RECORD LOWS    FORECAST LOWS    RECORD LOWS

MIA            48            46 - 1947         48            52 - 1955
FLL            47            39 - 1947         47            49 - 1915
PBI            43            44 - 1971         43            51 - 1971
APF            45            43 - 1979         44            44 - 1969
MIA BEACH      50            53 - 1953         50            46 - 1947
LA BELLE       38            36 - 1979         36            49 - 1979
BELLE GLADES   42            40 - 1953         38            42 - 1969

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  69  77  49  69 / 30 10 -  0
FORT LAUDERDALE  72  79  54  71 / 40 20 -  0
MIAMI            73  80  55  72 / 40 30 10 0
NAPLES           67  73  52  67 / 30 20 10 -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL BROWARD-
     COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
     SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
     METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     HIGH RIP CURRENT RISK THROUGH MONDAY MORNING FOR COASTAL COLLIER.

AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM EDT THIS EVENING FOR
     BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
     THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
     INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM EDT THIS EVENING FOR
     COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20
     NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL
     OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...59/RM
Hazardous weather outlook, Mar 24, 5:13 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT SUN MAR 24 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
251215-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
513 PM EDT SUN MAR 24 2013

...SLIGHT RISK SEVERE THUNDERSTORMS NORTH OF ALLIGATOR ALLEY...
...WIND AND SMALL CRAFT ADVISORIES...
...HIGH RISK OF RIP CURRENTS GULF BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: ONSHORE WINDS ARE CAUSING A HIGH RISK OF RIP
CURRENTS ALONG COLLIER COUNTY BEACHES.

THUNDERSTORMS: FREQUENT CLOUD-TO-GROUND LIGHTNING IS POSSIBLE THIS
EVENING IN THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE OVER
GLADES...HENDRY...AND PALM BEACH COUNTIES.

TORNADOES: AN ISOLATED TORNADO CANT BE RULED OUT THIS EVENING IN
SEVERE THUNDERSTORMS IN GLADES...HENDRY...AND PALM BEACH COUNTIES.

WATERSPOUTS: WATERSPOUTS ARE POSSIBLE IN SEVERE THUNDERSTORMS OVER
THE WATERS OFF PALM BEACH COUNTY THIS EVENING.

WIND: STRONG SOUTH WINDS TODAY HAS PROMPTED A WIND ADVISORY TO BE
ISSUED. WINDS OF UP TO 30 KTS OVER THE WATERS HAS LEAD TO A SMALL
CRAFT ADVISORY. THUNDERSTORMS THIS EVENING NORTH OF ALLIGATOR
ALLEY COULD CONTINUE DAMAGING WINDS OF IN EXCESS OF 60 MPH.

HAIL: LARGE HAIL IS POSSIBLE THIS EVENING IN SEVERE THUNDERSTORMS
IN GLADES...HENDRY...AND COLLIER COUNTIES.

WAVES: INCREASING SEAS ARE EXPECTED TONIGHT...ESPECIALLY OVER GULF
WATERS...WHERE WAVES IN EXCESS OF 7 FEET ARE POSSIBLE. A SMALL
CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE TO STRONG NORTHWEST WINDS WILL CAUSE HAZARDOUS MARINE
CONDITIONS OVER ALL LOCAL WATERS INTO WEDNESDAY.

COLDER AIR WILL BE IN PLACE ACROSS SOUTH FLORIDA FOR MUCH OF THE
UPCOMING WEEK, WITH THE COLDEST TEMPERATURES EXPECTED EARLY
WEDNESDAY AND THURSDAY MORNINGS. LOWEST WIND CHILL VALUES EARLY
WEDNESDAY AND THURSDAY MORNINGS ARE EXPECTED TO BE IN THE MID 30S
AROUND LAKE OKEECHOBEE AND LOWER TO MID 40S ELSEWHERE.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HAIL TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

In the hours before

Local storm report, Mar 24, 12:52 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1252 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND GST PEMBROKE PINES          26.01N 80.34W
03/24/2013  M40.00 MPH       BROWARD            FL   ASOS

            A WIND GUST OF 40 MPH WAS RECORDED AT NORTH PERRY AIRPORT
            IN PEMBROKE PINES.

1236 PM     NON-TSTM WND GST WEST PALM BEACH         26.71N 80.06W
03/24/2013  M45.00 MPH       PALM BEACH         FL   ASOS

            A WIND GUST OF 45 MPH WAS MEASURED AT PALM BEACH
            INTERNATIONAL AIRPORT.

&&

CARACOZZA
Local storm report, Mar 24, 4:37 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
437 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     NON-TSTM WND GST 1 ESE PORT EVERGLADES   26.10N  80.11W
03/24/2013  M46 MPH          BROWARD            FL   MESONET

&&

EVENT NUMBER MFL1300026

BRABANDER
Special weather statement, Mar 24, 5:44 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT SUN MAR 24 2013

FLZ063-242215-
GLADES FL
544 PM EDT SUN MAR 24 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN GLADES
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 615 PM EDT

* AT 540 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES WEST OF ARCHBOLD...AND MOVING EAST AT
  55 MPH.

* THE STORM WILL AFFECT...
  BRIGHTON SEMINOLE INDIAN...
  INDIAN PRAIRIE CANAL MOUTH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

STATE LAW REQUIRES THE USE OF HEADLIGHTS WHEN WINDSHIELD WIPERS ARE
IN USE.

LAT...LON 2715 8087 2713 8087 2708 8093 2708 8094
      2706 8092 2703 8094 2705 8098 2699 8105
      2703 8141 2704 8128 2712 8127 2713 8117
      2721 8117 2722 8116 2722 8095
TIME...MOT...LOC 2144Z 267DEG 46KT 2717 8138

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 5:09 AM EDTDense Fog AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more3 hr
Mar 24, 8:39 AM EDTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more10 hr
Mar 24, 9:00 AM EDTRip Current StatementMFLCollier23 hr
Mar 24, 9:07 AM EDTSmall Craft Advisory for WindsMFL10 hr
Mar 24, 5:44 PM EDTSpecial Weather StatementMFLGlades31 min
Mar 24, 5:59 PM EDTSpecial Marine WarningMFL61 min
Mar 24, 6:05 PM EDTSpecial Weather StatementMFLGlades25 min
Mar 24, 6:25 PM EDTSpecial Weather StatementMFLGlades35 min
Mar 24, 6:27 PM EDTSpecial Marine WarningMFL63 min
Mar 24, 6:30 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry30 min
Mar 24, 7:01 PM EDTSpecial Weather StatementMFLHendry29 min
Mar 24, 7:17 PM EDTSmall Craft AdvisoryMFL61 hr
Mar 24, 7:26 PM EDTSpecial Marine WarningMFL64 min
Mar 24, 7:35 PM EDTSpecial Weather StatementMFLPalm Beach25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.